Letters in Mathematical Physics

, Volume 21, Issue 1, pp 35–39

A remark on compact matrix quantum groups

Authors

  • S. L. Woronowicz
    • Research Institute for Mathematical SciencesKyoto University
Article

DOI: 10.1007/BF00414633

Cite this article as:
Woronowicz, S.L. Letters in Mathematical Physics (1991) 21: 35. doi:10.1007/BF00414633

Abstract

A simpler set of axioms of the theory of compact matrix quantum groups (pseudogroups) is found.

AMS subject classifications (1980)

20N9946L9920A0543A65

Copyright information

© Kluwer Academic Publishers 1991